Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Nonlinear heat equation for nonhomogeneous anisotropic materials: A dual-reciprocity boundary element solution
Author: Ang, W.
Clements, D.
Citation: Numerical Methods for Partial Differential Equations, 2010; 26(4):771-784
Publisher: John Wiley & Sons Inc
Issue Date: 2010
ISSN: 0749-159X
Statement of
Whye-Teong Ang and David L. Clements
Abstract: <jats:title>Abstract</jats:title><jats:p>A dual‐reciprocity boundary element method is presented for the numerical solution of initial‐boundary value problems governed by a nonlinear partial differential equation for heat conduction in nonhomogeneous anisotropic materials. To assess the validity and accuracy of the method, some specific problems are solved. © 2009 Wiley Periodicals, Inc. Numer Methods Partial Differential Eq, 2010</jats:p>
Keywords: boundary element method
heat conduction
nonhomogeneous materials
anisotropic materials
nonlinear partial heat equation
Rights: Copyright © 2010 Wiley Periodicals, Inc. Numer Methods Partial Differential Eq, 2010
DOI: 10.1002/num.20452
Published version:
Appears in Collections:Aurora harvest 5
Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.